# SDR USAA960646

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 525
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACKS EMITTING FROM FASTENER HOLES (2) STRINGER 15L BS 525. CHANNEL REPAIR INSTALLED ON STRINGER, REPAIRED PER SRM 53-10-3.  (M)
